MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO PLUS POCKET; NO TOUCH URETHRAL INTERMITTENT CATHETER WITH INTEGRATED COLLECTION BAG, HYDROPHI

HOLLISTER INCORPORATED VAPRO PLUS POCKET; NO TOUCH URETHRAL INTERMITTENT CATHETER WITH INTEGRATED COLLECTION BAG, HYDROPHI
Model Number 71124-2-30
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Urinary Tract Infection (2120); Hematuria (2558)
Date of Event 10/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A comprehensive review of the device history records was completed.All documentation was verified as complete, accurate, and compliant with applicable regulatory requirements.All manufacturing process steps were properly followed.Sterilization records were reviewed and confirmed to be within the validated parameters established during product qualification and routine processing.Based on the available information, a definitive causal relationship between the reported urinary tract infections and the hollister urinary catheters could not be established.Regarding the reported urethral bleeding, clinical factors such as patient technique, frequency of catheterization, and underlying medical conditions may contribute to such events.The report of three catheters being dry could not be independently confirmed.
 
Event or Problem Description
It was reported that an end user experienced heavy bleeding after using hollister vapro catheters.It was further reported that three catheters lacked lubrication.It was additionally reported that the end user was hospitalized and diagnosed with a urinary tract infection, requiring a 14-day course of antibiotics.It was also reported that the urethra was irritated with significant bleeding; however, the patient refused placement of an indwelling catheter and consequently must perform self-catheterization every hour.

Brand Name
VAPRO PLUS POCKET
Common Device Name
NO TOUCH URETHRAL INTERMITTENT CATHETER WITH INTEGRATED COLLECTION BAG, HYDROPHI
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. 60048 3781
Manufacturer (Section G)
HOLLISTER LIETUVA UAB
oro parko str. 2, sergeicikai
karmelavos
kauno raj., ltu LT-54 462
LH   LT-54462
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville. 60048-3781
8479321271
MDR Report Key23604047
Report Number3016675012-2025-00014
Device Sequence Number18602135
Product Code GBM
UDI-Device Identifier00610075094462
UDI-Public(01)00610075094462(17)270901(30)30(10)5I059
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number71124-2-30
Device Catalogue Number71124-2-30
Device Lot Number5I059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale